# SDR IPXA2M74649

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059
- Condition: Damaged
- Location: Fs 2040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LT FUSELAGE BY APU INTAKE DUCT DUE TO APU FAILURE.  REF EO MD11-5330-48041-A FOR REPAIR.
